RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 3(25), Pages 113–151 (Mi umn8708)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrating mechanisms

L. E. Sadovskii


Full text: PDF file (5107 kB)

Bibliographic databases:


Citation: L. E. Sadovskii, “Integrating mechanisms”, Uspekhi Mat. Nauk, 3:3(25) (1948), 113–151

Citation in format AMSBIB
\Bibitem{Sad48}
\by L.~E.~Sadovskii
\paper Integrating mechanisms
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 3(25)
\pages 113--151
\mathnet{http://mi.mathnet.ru/umn8708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=30303}


Linking options:
  • http://mi.mathnet.ru/eng/umn8708
  • http://mi.mathnet.ru/eng/umn/v3/i3/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Oskolkov, “On the growth of entire functions represented by regularly convergent function series”, Math. USSR-Sb., 29:2 (1976), 281–302  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Oskolkov, “Some bases in spaces of regular functions and their application to interpolation”, Math. USSR-Sb., 34:2 (1978), 215–234  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:286
    Full text:141
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019